# SDR F3LA2024082000117

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N630FR
- Make and model: Airbus A321-211
- Aircraft serial: 11642
- Aircraft time: 1,344 hours, 587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Part serial: 183309
- Condition: Failed
- Location: Zone 200
- Part time: 1,344 hours, 587 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AC HAS BEEN OUT OF SERVICE FOR EXTENDED MAINTENANCE DUE TO TAIL STRIKE. REFERENCE NR 133333, EMERGENCY POWER SUPPLY UNIT (EPSU) FIN# 10WL FAILED BITE TEST.   REMOVED AND REPLACED EPSU BATTERY 3214-62-10 S/N 183309 WITH P/N 3214-62-10 S/N 160811. OPS TEST GOOD.
